Alert archive / Arizona / Wind Advisories in 2008

Wind Advisory 5, NWS Flagstaff, AZ

March 13, 2008Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Mar 13, 2008, 1:09 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Mar 14, 2008, 8:00 AM MST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2008, 1:09 PM MST (20:09 UTC)
In effect from
Mar 14, 2008, 8:00 AM MST
Expired
Mar 14, 2008, 7:00 PM MST
In force
11 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2008-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2008-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2327 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 132009
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
109 PM MST THU MAR 13 2008


AZZ011>017-040-140415-
/O.NEW.KFGZ.WI.Y.0005.080314T1500Z-080315T0000Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON...
KYKOTSMOVI
109 PM MST THU MAR 13 2008

...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM MST FRIDAY. 

SOUTHWEST TO WEST WINDS SUSTAINED AT 20 TO 35 MPH WITH GUSTS FROM
40 TO 55 MPH ARE EXPECTED TO DEVELOP FRIDAY MORNING ACROSS THE
MOGOLLON RIM AND LITTLE COLORADO RIVER VALLEY. AREAS OF BLOWING
DIRT MAY OCCUR IN THE LITTLE COLORADO RIVER VALLEY. 

CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY THIS AFTERNOON
AND EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.


$$
5 follow-up statements
000 
WWUS75 KFGZ 140408
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
908 PM MST THU MAR 13 2008

AZZ011>017-040-141215-
/O.CON.KFGZ.WI.Y.0005.080314T1500Z-080315T0000Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON...
KYKOTSMOVI
908 PM MST THU MAR 13 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MST FRIDAY. 

SOUTHWEST TO WEST WINDS SUSTAINED AT 20 TO 35 MPH WITH GUSTS FROM
40 TO 55 MPH ARE EXPECTED TO DEVELOP FRIDAY MORNING ACROSS THE
MOGOLLON RIM AND LITTLE COLORADO RIVER VALLEY. AREAS OF BLOWING
DIRT MAY OCCUR IN THE LITTLE COLORADO RIVER VALLEY.

CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY THIS
AFTERNOON AND EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$
000 
WWUS75 KFGZ 141124
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
424 AM MST FRI MAR 14 2008

AZZ011>017-040-141930-
/O.CON.KFGZ.WI.Y.0005.080314T1500Z-080315T0000Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON...
KYKOTSMOVI
424 AM MST FRI MAR 14 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON. 

SOUTHWEST TO WEST WINDS SUSTAINED AT 20 TO 35 MPH WITH GUSTS FROM
40 TO 55 MPH ARE EXPECTED TO DEVELOP THIS MORNING FOR AREAS ALONG
AND NORTHEAST OF THE MOGOLLON RIM AND WHITE MOUNTAINS. 

CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY DURING THIS
EVENT. ALSO...PERIODS OF REDUCED VISIBILITIES IN BLOWING DUST MAY
BECOME POSSIBLE ACROSS THE LITTLE COLORADO RIVER VALLEY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$
000 
WWUS75 KFGZ 141719
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1019 AM MST FRI MAR 14 2008

AZZ011>017-040-150000-
/O.CON.KFGZ.WI.Y.0005.000000T0000Z-080315T0000Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON...
KYKOTSMOVI
1019 AM MST FRI MAR 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

SOUTHWEST TO WEST WINDS SUSTAINED AT 20 TO 35 MPH WITH GUSTS FROM
40 TO 55 MPH WILL CONTINUE THROUGH THIS AFTERNOON FOR AREAS ALONG
AND NORTHEAST OF THE MOGOLLON RIM AND WHITE MOUNTAINS. THE
STRONGEST WIND GUSTS ARE EXPECTED OVER THE LITTLE COLORADO RIVER
VALLEY...WHERE PERIODS OF REDUCED VISIBILITIES IN BLOWING DUST ARE
POSSIBLE.

SOME OBSERVED PEAK WIND GUSTS THROUGH 10 AM MST INCLUDE:

SAINT JOHNS...........49 MPH.
SHOW LOW..............44 MPH.
WINSLOW...............39 MPH.
WINDOW ROCK...........36 MPH.
FLAGSTAFF.............32 MPH.

CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY DURING THIS
EVENT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39
MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$
000 
WWUS75 KFGZ 142302
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
402 PM MST FRI MAR 14 2008

AZZ015-150015-
/O.CAN.KFGZ.WI.Y.0005.000000T0000Z-080315T0000Z/
WESTERN MOGOLLON RIM-
INCLUDING THE CITIES OF...FLAGSTAFF...WILLIAMS...MUNDS PARK
402 PM MST FRI MAR 14 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA...SO THE WIND
ADVISORY HAS BEEN CANCELLED. 

$$

AZZ011>014-016-017-040-150200-
/O.EXT.KFGZ.WI.Y.0005.000000T0000Z-080315T0200Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...
GREER...PINETOP...DILKON...KYKOTSMOVI
402 PM MST FRI MAR 14 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. 

SOUTHWEST TO WEST WINDS SUSTAINED AT 20 TO 35 MPH WITH GUSTS FROM
40 TO 55 MPH WILL CONTINUE THROUGH EARLY THIS EVENING FOR AREAS ALONG
AND NORTHEAST OF THE MOGOLLON RIM AND WHITE MOUNTAINS. THE
STRONGEST WIND GUSTS WILL BE OVER THE LITTLE COLORADO RIVER
VALLEY.

CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY DURING THIS
EVENT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO
39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

$$
000 
WWUS75 KFGZ 150211
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
711 PM MST FRI MAR 14 2008

AZZ011>014-016-017-040-150315-
/O.EXP.KFGZ.WI.Y.0005.000000T0000Z-080315T0200Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...
GREER...PINETOP...DILKON...KYKOTSMOVI
711 PM MST FRI MAR 14 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WIND SPEEDS IN THE ADVISORY AREA HAVE DROPPED BELOW CRITERIA...AND
THE WIND ADVISORY IS NO LONGER IN EFFECT. BREEZY CONDITIONS WILL
CONTINUE OVERNIGHT IN THE ADVISORY AREA...WITH WEST TO SOUTHWEST
WINDS OF 15 TO 25 MPH. HOWEVER...WIND ADVISORY CONDITIONS ARE NOT
EXPECT OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 13, 9:35 AM MST, 3 hours 34 minutes earlier.

Area forecast discussion, Mar 13, 9:35 AM MST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
935 AM MST THU MAR 13 2008

.SYNOPSIS...EXPECT MILD AFTERNOON TEMPERATURES AND BREEZY CONDITIONS
ACROSS NORTHERN ARIZONA TODAY. ON FRIDAY AND SATURDAY...LOOK FOR
INCREASING WINDS AND COOLER TEMPERATURES AS A STORM SYSTEM
APPROACHES FROM THE NORTHWEST. THIS STORM WILL ENTER ARIZONA SUNDAY
AND MOVE SLOWLY ACROSS THE STATE MONDAY...BRINGING MUCH COLDER
TEMPERATURES AND A CHANCE OF RAIN AND SNOW SHOWERS TO THE NORTHLAND.

&&

.DISCUSSION...
INCREASING SURFACE WINDS ON FRIDAY AND SATURDAY ARE THE SHORT TERM
FORECAST ISSUES FOR NORTHERN ARIZONA. WE WILL TAKE A CLOSE LOOK AT
THESE FIELDS AND DISCUSS THE ISSUANCE OF A WIND ADVISORY FOR THE
MOGOLLON RIM AND SRN HALVES OF NAVAJO AND APACHE COUNTY VALID
FRIDAY.

SATURDAY STILL LOOKS WINDY ACROSS THE AREA...AND SUNDAYS COLD
FRONTAL PASSAGE AND SLOW MOVING UPPER LOW ARE STILL ON TAP. WILL
PROVIDE ADDITIONAL DISCUSSION ON THESE DAYS THIS AFTERNOON.

DL

PREV DISCUSSION 335 AM....A MID-LEVEL RIDGE WILL REMAIN SITUATED
ACROSS THE NORTHLAND THROUGH TODAY...WITH ANOTHER ROUND OF ABOVE
NORMAL TEMPERATURES FOR THIS AFTERNOON. WINDS WILL TURN SOMEWHAT
BREEZY THIS AFTERNOON...BUT WINDIER AFTERNOONS ARE LIKELY TO OCCUR
FRIDAY AND SATURDAY FOR MOST AREAS IN ADVANCE OF A STRONG AND COLD
PACIFIC STORM APPROACHING THE REGION. STRONG PRESSURE GRADIENTS
ASSOCIATED WITH THIS SYSTEMS NEARING MAY EVENTUALLY WARRANT THE
NEED FOR WIND ADVISORY/WARNING PRODUCTS FOR LATER THIS WEEK. ANOTHER
SUBSTANTIAL IMPACT OVER THE NEXT SEVERAL DAYS WILL BE A SIGNIFICANT
DROP IN DAYTIME TEMPERATURES...BRINGING AT LEAST A TEMPORARY END TO
THE RATHER SPRING-LIKE TEMPERATURES OBSERVED AS OF LATE.
FINALLY...AS THE COLD STORM IS EXPECTED TO MOVE THROUGH THE REGION
EARLY NEXT WEEK...MUCH OF NORTHERN ARIZONA CAN EXPECT THE CHANCE FOR
ACCUMULATING VALLEY RAIN AND HIGH ELEVATION SNOW SHOWERS. THE
GREATEST CHANCE FOR PRECIPITATION APPEARS AT THIS TIME TO BE FROM
SUNDAY INTO MONDAY. PRECIPITATION AMOUNTS ARE STILL QUITE UNCERTAIN
FOR THIS PERIOD...AND PEOPLE ARE URGED TO MONITOR THIS SITUATION AS
IT DEVELOPS OVER THE NEXT SEVERAL DAYS. LATEST EXTENDED GFS MODEL
RUNS INDICATE THE RETURN OF HIGHER PRESSURE FROM LATE TUESDAY
THROUGH THE END OF THE SEVEN-DAY FORECAST...WITH DRY CONDITIONS AND
TEMPS RETURNING TO NEAR SEASONAL VALUES.

&&

.AVIATION...FOR THE 18Z PACKAGE...VFR CONDITIONS EXPECTED FOR THE
NEXT 24 HOURS. SOUTHWEST SFC WINDS INCREASING THIS AFTERNOON WITH
GUSTS TO AROUND 30 MPH. AVIATION DISCUSSION NOT UPDATED FOR
AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.

&&

KD
Hazardous weather outlook, Mar 13, 7:00 AM MST, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
700 AM MST THU MAR 13 2008

AZZ004>018-037>040-141400-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
700 AM MST THU MAR 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

NO WEATHER HAZARDS ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN APPROACHING PACIFIC STORM SYSTEM WILL PRODUCE OCCASIONALLY WINDY
CONDITIONS ON FRIDAY AND SATURDAY...AND GUSTS IN EXCESS OF 40 MPH
MAY BECOME WIDESPREAD ACROSS PORTIONS OF NORTHERN ARIZONA. FOR
SUNDAY AND EARLY NEXT WEEK...THE POTENTIAL FOR VALLEY RAIN AND HIGH
ELEVATION SNOW SHOWERS WILL INCREASE...AS THE LOW PRESSURE SYSTEM IS
FORECAST TO MOVE ACROSS ARIZONA AT THAT TIME. PRECIPITATION AMOUNTS
ARE STILL QUITE UNCERTAIN FOR THIS PERIOD...AND PEOPLE ARE URGED TO
MONITOR THIS SITUATION AS IT DEVELOPS OVER THE NEXT SEVERAL DAYS.

Nearby

Wind Advisories in Arizona, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.